# SDR ASAA0852495

- Difficulty date: January 14, 2008
- Submitted: January 30, 2008
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 3,448 hours, 1,055 cycles
- Engine: Ge CFM56*
- Engine time: 3,448 hours, 1,055 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM567B27
- Part serial: 894547
- Condition: Malfunctioned
- Location: Left
- Part time: 3,448 hours, 1,055 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE GE REMOTE DIAGNOSTICS TREND DATA SHOWED GREATER THAN NORMAL EGT HDM LOSS WITH EGT AT THE ESTABLISHED THESHOLD.  ACCOMPLISHED ENGINE COMPRESSOR WASH ON 25 JAN 08 PER MM SUPPLEMENT 72 00 00 PP 710 715.
